Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lumigan

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
KEN
Guest
 
Posts: n/a
Default tonsils and Lumigan

I have been taking lumigan for about a month, at night as prescribed by my eye doctor. I notice a post nasal drip sensation shortly after taking. I take my drops at bedtime. My tonsils are scheduled to be removed, however since taking lumigan they have shrunk and irritate me less. Anyone else experience this?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Lumigan Joanna Dancaster Lumigan 1 11-30-2010 08:00 AM
Lumigan Jackie Lumigan 1 02-07-2008 06:59 PM
Lumigan Unregistered Lumigan 0 09-13-2007 04:45 PM
Lumigan Ron Greenwald Lumigan 0 10-08-2003 06:00 AM
Lumigan Fran Lumigan 0 09-12-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:52 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.